# SDR CALA0600416

- Difficulty date: October 18, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 26,627 hours, 9,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN FAILED TO ILLUMINATE UPON TEST.  REPLACED BATTERY PACK IAW AMM 33-51-06-960-805 AND WDM 33-51-14.
